# SDR USAA2015031600013

- Difficulty date: March 12, 2015
- Submitted: March 23, 2015
- Operation: Air carrier
- Aircraft: N281AY
- Make and model: Airbus A330-243
- Aircraft serial: 1041
- Aircraft time: 23,800 hours, 3,304 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: F5347821420600
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT CORRODED AT FRAME 74 & Y1137.1.  REMOVED CORROSION, FABRICATED & INSTALLED FILLER IAW SRM 53-41-14-201 FIG 211.
